# SDR AWXA200700549

- Difficulty date: April 22, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834552
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED CABIN FLOOR INTERCOSTSAL STIFFENER, BS 328, RBL 32, WL 208.  REPLACED  CABIN FLOOR INTERCOSTSAL STIFFENER, BS 328, RBL 32, WL 208 IAW B737-300 SRM 51-40-02.
